# SDR ASAA2024090552769

- Difficulty date: September 5, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N214AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60579
- Aircraft time: 18,333 hours, 5,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 727I+8" TO STA 767. GROUNDED - YES. REMOVED DAMAGE ON AFT CARGO R/H TRANSITION PANEL BETWEEN STR 727A TO 267 STA MAX MAT LOSS 0,015" FOUND TO BE OUT LIMITS REPAIRED RH TRANSITION ON AFT CARGO CO-PT BETWEEN STA 727I TO 767 IAW B737-900 SRM 53-00-53-2R-5 AND SRM 51-40-02-OG-OW:1.5 O:0,040 R:0,025 L:1,5 D:0,015.
